# SDR HNAA2009080900244

- Difficulty date: July 27, 2009
- Submitted: August 9, 2009
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 34,558 hours, 40,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT APPROXIMATELY 20 KNOTS DUE TO UNSAFE SERVICE DOOR WARNING LIGHT.  SECURED SERVICE DOOR AS REQUIRED.  OPS CHECK NORMAL, NO DEFECT NOTED.
